MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 9; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 9; CEMENTLESS STEM
Catalog Number 01.39.209
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Disorder (2373)
Date of Event 03/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 april 2018: masterloc reference 01.39.209 cementless ti coated lat stem size 9 lot 162771: (b)(4) items manufactured and released on 20 june 2016.Expiration date: 2021-06-08.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact reference 01.32.152dh (k132879) acetabular shell ø52 two-holes lot 160472: (b)(4) items manufactured and released on 25 july 2016.Expiration date: 2021-07-12.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head referece 01.25.025 (k072857) cocr ball head 12/14 ø 32 size xxl +10.5 lot.120552 lot 120552: (b)(4) items manufactured and released on 16 may 2012.Expiration date: 2017-03-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact reference 01.32.3244hct (k103721) flat pe hc liner ø32/e lot.164664 lot 164664: 18 items manufactured and released on 11 october 2016.Expiration date: 2021-09-26 no anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 1 year and a half after primary the surgeon revised the joint for a hip infection.The infection caused a stem loosening.The surgery was completed successfully.

Brand Name
MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 9
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7439186
Report Number3005180920-2018-00239
Device Sequence Number19122820
Product Code LZO
UDI-Device Identifier07630030885693
UDI-Public07630030885693
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2021
Device Catalogue Number01.39.209
Device Lot Number162771
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR